# SDR IPXA2018083133408

- Difficulty date: August 30, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 100,489 hours, 17,214 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 4 FIRE LP B STATUS MSG ILLUMINATED DURING FLIGHT. FOUND CMC MSG 26027. REPAIRED WIRE AT UPPER AFT FIRE DETECTOR T681 PER SWPM 20-10-13. OPS CKS GOOD.
